Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Boyfriend has sores on penis after sex. I am undergoing chemo for breast cancer. Related?

I have had 3 chemo treatments for breast cancer. My boyfriend just told me that after intercourse he has sores on his penis. We have been together 5 years and never had this before. He does not have the sores any other time - just right after intercourse since I started treatment.

Is there a correlation or a causation between the sores and the chemo chemicals? Could he be having a reaction to the vaginal secretions that may contain the chemo chemicals?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi,
This is a new problem you have mentioned. Generally chemo has got no relation to this sort of penile sores. Your boyfriend should be examined by an experienced surgeon to look for any definite mucosal changes on the penis. Very often viral infection may be the cause most often can be diagnosed clinically. Have a surgeon's opinion.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor